MAUDE Adverse Event Report: AV-TEMECULA-CT MULTI-LINK RX VISION CORONARY STENT SYSTEM

AV-TEMECULA-CT MULTI-LINK RX VISION CORONARY STENT SYSTEM
Catalog Number 1007849-12
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation determined that the reported stent dislodgement appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that during unpackaging, after the 3.5 x 12 mm vision stent delivery system (sds) was removed from the hoop, the new scrub tech inadvertently pulled the stent off the sds balloon when removing the stylet.The sds was not used in the anatomy and was replaced with a new vision sds.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
MULTI-LINK RX VISION CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7256073
Report Number2024168-2018-00944
Device Sequence Number882753
Product Code MAF
UDI-Device Identifier08717648050695
UDI-Public08717648050695
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue Number1007849-12
Device Lot Number7102341
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2018
Initial Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1